# SDR SWAA2024082329684

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 39,555 hours, 18,590 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK ON #1 BRAKE<[01] RESECURED B-NUT ON #1 BRAKE IAW AMM 32-41-00; NO LEAKS NOTED. A/C OK FOR SERVICE.
